2 doctors weighed in:

I get mysterious black and blue marks on my legs (often very large)i am positive im not causing them. I usually wake up with them.My doctors r baffled?

2 doctors weighed in
Dr. Jerome Litt
Dermatology
1 doctor agrees

In brief: BLACK & BLUE MARKS

Without seeing these, they sound like a condition called purpura, a fancy name for bruises.
Medications, like aspirin, can be responsible for this. Check with your doctor for any or all the prescription drugs you are taking.

In brief: BLACK & BLUE MARKS

Without seeing these, they sound like a condition called purpura, a fancy name for bruises.
Medications, like aspirin, can be responsible for this. Check with your doctor for any or all the prescription drugs you are taking.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors